# SDR SWIA200110085

- Difficulty date: August 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,021 hours, 13,472 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Exhaust Pipe
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT JET PIPE LOOP A FIRE DETECTION IS INOP. FOUND AND REPAIRED CHAFFED WIRE LEFT JET PIPE. TEST NORMAL.
